Aa
A
A
Close
Avatar universal
Eosinophilia
Hello Sir,

I am suffering from eosinophilia since 3-4 years. It used to be 16-17 but now days it crosses 30 & after taking medicine it is not decreasing. Please suggest me what to do?

Symptoms: Body Pain, Muscular Pain, Tiredness, Feeling Sleepy in morning,Throat problem


I will be obliged for your suggestion


Thanks & Regards,
Biswabhusan Prusty
Mob:09861436917
Mail: csrem.***@****  


This discussion is related to High Eosinophils during CBC.
Cancel
2 Answers
Page 1 of 1
1415174 tn?1453246703
Eosinophilia is caused by a variety of problems. One is a parasitic or fungal infection. Do you know if you have one of these infections. I will have to go and look at your other results from your last post. Do you have night sweats or itcy skin? Any rash?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1415174 tn?1453246703
Well, I agree with the doctor that answered your question on the other post. The level is really normal. That small of a difference isn't really abnormal. Have your values gone up since that last post? The results you are mentioning now are different from that last post.
mkh9
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
3060903 tn?1398568723
Blank
Nighthawk61 Maturity is not when we sta... Comment
Nov 20
973741 tn?1342346373
Blank
specialmom commented on ZonnyC's status
Nov 19
495284 tn?1333897642
Blank
dominosarah commented on ActingBrandNew's status
Nov 16
General Health Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
80052 tn?1496327897
Blank
way off the beaten track!, BC
973741 tn?1342346373
Blank
Avatar universal
Blank